VoyForums

VoyUser Login optional ] [ Contact Forum Admin ] [ Main index ] [ Post a new message ] [ Search | Check update time | Archives: 12 ]


[ Next Thread | Previous Thread | Next Message | Previous Message ]

Date Posted: Tue, Jun 04 2002, 22:18:00
Author: beth
Subject: advice needed

Hi,
its been a while since i've posted any messages but a friend of mine is in need of some advice.

Basically, her son is on ritalin and is not putting weight on very much and she has been told by the doctor that if he does not put on a reasonable amount of weight before their next appointment, he is taking him off of ritalin. The childs ritalin has already been reduced from 45mg per day to 30mg per day and as a result of this, he is becoming irritable and depressed. My friend is really worried what the effects of taking him off the ritalin may be as he is already becoming a handfull on the reduced dose, and the worst part is that the child actually knows that the ritalin helps him when it is at its higher dose and all the things that have been achieved on ritalin are now being undone.
So if anyone has any ideas on either, how to help her son gain some weight or, how to convince the doctor not to take him off the ritalin, my friend and I would be very grateful.

Beth

[ Next Thread | Previous Thread | Next Message | Previous Message ]


Replies:



VoyUser Login ] Not required to post.
Post a public reply to this message | Go post a new public message
* HTML allowed in marked fields.
Message subject (required):

Name (required):

  Expression (Optional mood/title along with your name) Examples: (happy, sad, The Joyful, etc.) help)

  E-mail address (optional):

* Type your message here:

Choose Message Icon: [ View Emoticons ]

Notice: Copies of your message may remain on this and other systems on internet. Please be respectful.

[ Contact Forum Admin ]


Forum timezone: GMT+0
VF Version: 3.00b, ConfDB:
Before posting please read our privacy policy.
VoyForums(tm) is a Free Service from Voyager Info-Systems.
Copyright © 1998-2017 Voyager Info-Systems. All Rights Reserved.